# SDR CA040611005

- Difficulty date: June 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,196 hours
- Engine: Pwa JT8D15A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 10608197
- Condition: Inoperative
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF AND DURING CLIMB IT WAS OBSERVED THAT THE LT OB KRUGER FLAP WAS NOT RETRACTED.  BOTH INDICATIONS SHOWED THE KRUGER WAS STILL EXTENDED.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING WITHOUT INCIDENT.  JUMPER ASSY WAS INSTALLED IAW B727-27-80-02, L/E FLAP JUMPER CABLE INSTALLATION, AND CHECKED SERVICEABLE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  NO FURTHER PROBLEMS DURING SUBSEQUENT FLIGHT.
